# SDR YENA20090728080

- Difficulty date: July 26, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N190JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000011
- Aircraft time: 10,103 hours, 6,141 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001137
- Part serial: 6041
- Condition: Shorted
- Location: Fwd Galley
- Part time: 19,526 hours, 7,942 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 1761, FLL-SJU, AIR RETURN TO FLL DUE SMOKE FROM FWD GALLEY, RT COFFEE POT SHORTED.  FOUND EVIDENCE OF BURNT WIRE NEXT TO WATER HEATER RT COFFEEMAKER.  REMOVED AND REPLACED BOTH COFFEEMAKERS, LT REMOVED COFFEEMAKER PRECAUTIONARY PER AMM 25-37-03, OPS CHECK NORMAL.  ALSO PERFORMED VISUAL INSPECTION OF SURROUNDING AREAS WITHIN THE COMPARTMENT HOUSING THE COFFEEMAKERS AND NO EVIDENCE OF ANY DAMAGE RELATING TO ARCING OR BURNING NOTED.  ALL A/C SIDE WIRING, INSULATION, CONNECTORS AND TERMINALS APPEAR SERVICEABLE AT THIS TIME.  AS A PRECAUTION, ALSO PERFORMED VISUAL INSPECTION OF AFT GALLEY COFFEEMAKERS AND ADJACENT AREAS, ALL OPS CHECK NORMAL.
